Back to Search Start Over

Multi-leader-follower group consensus of stochastic time-delay multi-agent systems subject to Markov switching topology

Authors :
Tong Guo
Jing Han
Cancan Zhou
Jianping Zhou
Source :
Mathematical Biosciences and Engineering, Vol 19, Iss 8, Pp 7504-7520 (2022)
Publication Year :
2022
Publisher :
AIMS Press, 2022.

Abstract

The multi-leader-follower group consensus issue of a class of stochastic time-delay multi-agent systems subject to Markov switching topology is investigated. The purpose is to determine a distributed control protocol to make sure that the followers' states converge in mean square to a convex hull generated by the leaders' states. Through a model transformation, the problem is transformed into a mean-square stability issue of a new system. Then, an easy-to-check sufficient condition for the solvability of the multi-leader-follower group consensus issue is proposed by utilizing the Lyapunov stability theory, graph theory, as well as several inequality techniques. It is shown that the required feedback gain can be acquired once the condition is satisfied. Finally, an example is used to illustrate the effectiveness of the control protocol.

Details

Language :
English
ISSN :
15510018
Volume :
19
Issue :
8
Database :
Directory of Open Access Journals
Journal :
Mathematical Biosciences and Engineering
Publication Type :
Academic Journal
Accession number :
edsdoj.60815d3db6846ad8a53366b3bc012be
Document Type :
article
Full Text :
https://doi.org/10.3934/mbe.2022353?viewType=HTML